MAUDE Adverse Event Report: MASIMO - 15750 ALTON PKWY RAD-G; OXIMETER

MASIMO - 15750 ALTON PKWY RAD-G; OXIMETER
Model Number 9847
Medical Device Problem Code Device Alarm System (1012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Other, other text: masimo has reached out to the customer to request the return of the device.The product has not been returned to masimo to allow an analysis to be performed.If the product is returned for evaluation or new information is obtained, a follow-up report will be submitted.Product not returned.
 
Event or Problem Description
The customer reported the rad-g "won't alarm when outside of parameters." there was no patient impact or consequence reported.
 
Additional Manufacturer Narrative
Other, other text: the returned rad-g was evaluated.The device was received in spot check mode.By design, the device does not have parameter limits in spot check mode and therefore, the device does not produce alarms.When the device was changed to continuous mode all alarm conditions were audible and visual.The device was determined to be functioning as designed.
 
Event or Problem Description

Brand Name
RAD-G
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO - 15750 ALTON PKWY
15750 alton pkwy
irvine CA 92618
Manufacturer (Section G)
MASIMO - MEXICALI
industrial vallera de mexicali calzada del oro, no.2001
mexicali, baja california 21600
MX   21600
Manufacturer Contact
tahereh sedighi
15750 alton pkwy
irvine, CA 92618
9492977862
MDR Report Key21174914
Report Number3019388613-2025-00001
Device Sequence Number8537949
Product Code DQA
UDI-Device Identifier00843997013284
UDI-Public(01)00843997013284(11)240527
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K213676
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 12/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number9847
Device Catalogue Number9847
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/23/2024
Supplement Date Received by Manufacturer03/11/2025
Initial Report FDA Received Date01/16/2025
Supplement Report FDA Received Date04/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/27/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown